# SDR QXEA2021052100258

- Difficulty date: May 5, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 6,702 hours, 3,919 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Fuel Qty Indicat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT KEEL BEAM WIRE HARNESS FROM THE GROUND SPOILER CONTROL VALVE MIS-ROUTED AND IS ATTACHED TO FUEL CRITICAL CABLE. RE-ROUTED HARNESS FROM THE GROUND SPOILER CONTROL VALVE IN AFT KEEL BEAM AWAY FROM FUEL CRITICAL REFERENCE E175 WIRING MANUAL SWPM 20-45-30.
